# SDR SWIA201126878

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 19,678 hours, 12,071 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE NR 1 DRAGGING.  (FLT 1180)  REPLACED THE NR 1 BRAKE ASSEMBLY, NR 1 AND NR 2 WHEEL ASSEMBLIES.  P/N: 5013642-1, S/N ON: DEC03-0971, S/N OFF: JUL05-1147.
